# SDR CWQR20120906047

- Difficulty date: September 6, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 8,285 hours
- Engine: Rroyce AE3007C1
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 675210226
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX CHECK, FOUND CRACKS AT TWO FASTENER LOCATIONS IN THE LT ENGINE INLET BULKHEAD.  A SERVICE CONDITION REPORT AND PICTURES HAVE BEEN SENT TO MFG UNDER SCR 633714.
